Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Taken 30 mg vyvanse. Effect of nyquil?

I took a 30mg Vyvanse by accident (i thought it was a much lower dose) at 8pm, if i were to take some nyquil would that counteract the stimulating effects of the medication?
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  550
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Nephrologist 's  Response

Thanks for the query

Taking Nyquil will not counter act the stimulating effects of Vynase. I suggest you to just wait it out for Vynase effect to subside. One Vynase tablet taken accidentally should not cause harm.

I hope I was of help

Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor